Access count of this item: 82

Files in This Item:
File Description SizeFormat 
1661-02.pdf749.8 kBAdobe PDFView/Open
Title: VARIATION FORMULAS FOR PRINCIPAL FUNCTIONS AND SPANS OF RIEMANN SURFACES (Differential geometry of foliations and related topics on the Bergman kernel)
Authors: HAMANO, SACHIKO
Author's alias: 濱野, 佐知子
Keywords: MSC: 30C85
30F15
32F05
32H10
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1661
Start page: 21
End page: 28
URI: http://hdl.handle.net/2433/140970
Appears in Collections:Differential geometry of foliations and related topics on the Bergman kernel

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.